Chair Professor of Business Intelligence and Analytics
Programme Coordinator of Master of Science in Business Analytics
  • PhD in Statistics
  • 2011 – 2023   : Chair in Statistics, The University of York, UK
  • 2007 – 2011   : Reader in Statistics, University of Bath, UK
  • 2004 – 2007   : Senior Lecturer in Statistics, University of Kent, UK
  • 2001 – 2004  :  Lecturer in Statistics, University of Kent at Canterbury, UK
  • High Dimensional/Big Data Analysis
  • Financial Data Analysis
  • Nonparametric Modelling
  • Nonlinear Time Series
  • Survival Analysis
  • Functional Data Analysis
  • Spatial Data Analysis
  • Multi-level Modelling
  • Structural Equation Models
  1. A new approach for homogeneity pursuit in short panel data analysis, (with Han, Y. and Wu, W.).  Accepted by Journal of the American Statistical Association.
  2. Homogeneity pursuit in clustered data analysis when cluster sizes are small, (with Sun, Y., Tan, L. and Zhu, Z.). Accepted by Journal of Business & Economic Statistics.
  3. Panel quantile GARCH models under homogeneity, (with Zhu, Q., Li, W. and Li, G.). Accepted by Journal of Business & Economic Statistics.
  4. Large precision matrix estimation with unknown group structure, (with Cheng, C. and Ke, Y.).
    Accepted by Journal of the American Statistical Association.
  5. A multi-kink quantile regression model with common structure for panel data Analysis, (with Sun, Y., Wan, C., Zhong, W.).
    Journal of Econometrics, 239 (2024) 105304.
  6. Multi-kink quantile regression for longitudinal data with application to progesterone data analysis, (with Wan, C., Zhong, W. and Zou, C.).
    Biometrics, 79 (2023), no. 2, 747-760.
  7. A synthetic regression model for large portfolio allocation, (with Li, G., Huang, L. and Yang, J.).
    Journal of Business & Economic Statistics, (40) 2022, 1665-1677
  8. Estimation of low rank high dimensional multivariate linear models for multi-response data, (with Zou, C. and Ke, Y.).
    Journal of the American Statistical Association, 117 (2022), no. 538, 693-703.
  9. Estimation and inference for multi-kink quantile regression, (with Zhong, W. and Wan, C.).
    Journal of Business & Economic Statistics, 40 (2022), 1123-1139.
  10. High dimensional dynamic covariance matrices with homogeneous structure, (with Ke, Y. and Lian, H.).
    Journal of Business & Economic Statistics, 40 (2022), 96-110.
  11. Homogeneity pursuit in single index models based panel data analysis, (with Lian, H. and Qiao, X.). Journal of Business & Economic Statistics, 39 (2021), 386-401.
  12. Factor models for asset returns based on transformed factors, (with Li, J. and Kong, E.).
    Journal of Econometrics, 207 (2018), 432-448.
  13. Efficient estimation and computation for the generalised additive models with unknown link function, (with Lin, H., Pan, L. and Lv, S.).
    Journal of Econometrics, 202 (2018), 230-244.
  14. A dynamic structure for high dimensional covariance matrices and its application in portfolio allocation, (with Guo, S. and Box, J.).
    Journal of the American Statistical Association , 112 (2017), no. 517, 235-253.
  15. Structure identification in panel data analysis, (with Ke, Y. and Li, J.).
    The Annals of Statistics , 44 (2016), no. 3, 1193-1233.
  16. Model selection and structure specification in ultra-high dimensional generalised semi-varying coefficient models, (with Li, D. and Ke, Y.).
    The Annals of Statistics , 43 (2015), no. 6, 2676-2705.
  17. Estimation in generalised varying-coefficient models with unspecified link functions, (with Li, D. and Xia, Y.).
    Journal of Econometrics, 187 (2015), 238-255.
  18. A semiparametric spatial dynamic model, (with Sun, Y., Yan, H. and Lu, Z.).
    The Annals of Statistics , 42 (2014), no. 2, 700-727.
  19. A semiparametric threshold model for censored longitudinal data analysis, (with Li, J.).
    Journal of the American Statistical Association , 106 (2011), no. 494, 685-696.
  20. Statistical estimation in generalized multiparameter likelihood models, (with Cheng, M. and Chen, L.).
    Journal of the American Statistical Association , 104 (2009), no. 487, 1179-1191.
  21. A semiparametric model for cluster data, (with Fan, J. and Sun, Y.).
    The Annals of Statistics . 37 (2009), no. 5A, 2377-2408.
  22. Estimation of the covariance matrix of random effects in longitudinal studies, (with Sun, Y. and Tong, H.).
    The Annals of Statistics. 35 (2007), no. 6, 2795-2814.
  23. Efficient estimation for semivarying-coefficient models, (with Xia, Y. and Tong, H.).
    Biometrika, 91 (2004), no. 3, 661-681.
  24. Generalized likelihood ratio tests for spectral density, (with Fan, J.).
    Biometrika, 91 (2004), no. 1, 195-209.
  25. Approximate Bayesian computation in population genetics, (with Balding, D. J. and Beaumont, M. A.).
    Genetics, 162 (2002), no. 4, 2025-2035.
  26. Smoothing for discrete-valued time series, (with Cai, Z. and Yao, Q.).
    Journal of the Royal Statistical Society, Series B, 63 (2001), no. 2, 357-375.
  27. Statistical estimation in varying-coefficient models, (with Fan, J.).
    The Annals of Statistics, 27 (1999), no. 5, 1491-1518.
  • Associate Editor, Journal of Business & Economic Statistics, October 2018 – .
  • Associate Editor, Journal of the American Statistical Association, January 2008 – January 2017, August 2023 -.
  • Associate Editor, The Annals of Statistics, January 2022 –.
  • Member, Editorial Board of IMS Lecture Notes – Monograph Series, 2008 – 2010.
  • Member, Research Section Committee of the Royal Statistical Society, 2004 – 2008.